# SDR UPS04842551

- Difficulty date: June 10, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 500702
- Part serial: AA58127
- Condition: Failed
- Location: E&E Bay
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT PASSING 25,000 BEGAN TO FILL THE COCKPIT WITH STRONG ELECTRICAL FIRE SMELL.  DECLARED EMERGENCY AND LANDED ASAP.  FOUND RECIRC FAN INTERNAL FAILURE.  REMOVED RECIRC FAN 67302.  INSTALLED NEW FAN IAW 21-01-2, OPS CHECK NORMAL.  OK FOR CONTINUED SERVICE.
